Febrex 125mg/5ml Syrup

SALT COMPOSITION
Salt Synonyms
Storage
Store below 30°C

Your child’s medicine at a glance

Febrex 125mg/5ml Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.

Febrex 125mg/5ml Syrup is given orally preferably at a fixed time every day. Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach. The dose and duration will depend upon your child’s age, body weight, and severity of the infection, so stick to the dose, time, and way prescribed by your child’s doctor. If your child vomits within 30 minutes of taking the medicine, let the child calm down and repeat the same dose. Redosing is not recommended if your child gets sick more than 30 minutes after taking a dose.

Do not give your child Febrex 125mg/5ml Syrup along with other medicines (many cold and flu medicines and other painkillers) that contain paracetamol, as this may result in overdosing and cause dangerous side effects such as hepatotoxicity (liver damage). Always check the ingredients of any other medicines before giving them to your child in combination with this medicine.

Generally, this medicine is well-tolerated by the children. However, temporary side effects such as indigestion, nausea, and vomiting may occur in some children. Consult your doctor in case these episodes become bothersome for your child.

This medicine is often considered safe and effective but may not be suitable for everybody. Inform your doctor if your child is undergoing treatment for any blood-related disorder, is allergic to any medicinal compound, or has any birth defects, liver impairment, or kidney dysfunction. This will help your child’s doctor evaluate the dose and suitability of this medicine in a better way.

Uses of Febrex 125mg/5ml Syrup in children

Benefits of Febrex 125mg/5ml Syrup for your child

In Pain relief

Febrex 125mg/5ml Syrup is a common painkiller used to treat aches and pains. It works by blocking chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches. This medicine is very widely used and very rarely causes side effects if taken at the right dosage. Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. It is also the first choice of painkiller during pregnancy or breastfeeding.

In Treatment of Fever

Febrex 125mg/5ml Syrup is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.

Side effects of Febrex 125mg/5ml Syrup in children

Febrex 125mg/5ml Syrup does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-

Common side effects of Febrex

  • Indigestion
  • Stomach pain
  • Nausea
  • Vomiting

How can I give Febrex 125mg/5ml Syrup to my child?

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Febrex 125mg/5ml Syrup is to be taken with food.

How Febrex Syrup works

Febrex 125mg/5ml Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.

Safety advice

Kidney
CAUTION
Febrex 125mg/5ml Syrup should be used with caution in patients with severe kidney disease. Dose adjustment of Febrex 125mg/5ml Syrup may be needed. Please consult your doctor.
However, Febrex 125mg/5ml Syrup contains paracetamol which is considered the safest painkiller for children with kidney disease.
Liver
CAUTION
Febrex 125mg/5ml Syrup should be used with caution in patients with liver disease. Dose adjustment of Febrex 125mg/5ml Syrup may be needed. Please consult your doctor.
However, the use of Febrex 125mg/5ml Syrup is not recommended in children with severe liver disease and active liver disease.

What if I forget to give Febrex 125mg/5ml Syrup to my child?

Do not panic. Unless your doctor has advised a specific regime for your child, you can give the missed dose as soon as you remember it. Skip the missed dose if it’s almost time for the next dose. Do not give a double dose and follow the prescribed dosing schedule.

Alternate brands

For informational purposes only. Consult a doctor before taking any medicines.
Febrex 125mg/5ml Syrup
₹22.85/Syrup
₹18.65/syrup
18% cheaper
Aceto 125mg/5ml Syrup
Shield Health Care Pvt Ltd
₹20.75/syrup
9% cheaper
Algina 125mg/5ml Syrup
Geno Pharmaceuticals Ltd
₹21.25/syrup
7% cheaper
Pyremol 125mg/5ml Syrup
Alembic Pharmaceuticals Ltd
₹21.4/syrup
6% cheaper
Pyrexin 125mg/5ml Syrup
Iatros Pharmaceuticals Pvt Ltd
₹21.43/syrup
6% cheaper

Quick tips

  • Give Febrex 125mg/5ml Syrup to your child with food or milk to prevent an upset stomach.
  • Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses.
  • Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.
  • Inform the doctor if your child has liver disease as the dose may need to be adjusted.
  • If Febrex 125mg/5ml Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.

Fact Box

Chemical Class
P-Aminophenol Derivative
Habit Forming
No
Therapeutic Class
PAIN ANALGESICS
Action Class
Analgesic & Antipyretic-PCM

Interaction with drugs

Taking Febrex with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Nimsun, Neil, Sanim
LIFE-THREATENING
Brand(s): Flanil, Oxy Triactin, Sioril
LIFE-THREATENING
Brand(s): Pyregin, Alpagin, Novalgin RC
LIFE-THREATENING

Patient concerns

arrow
Extremr headache due to sinusitus, lost the prescription, have empty tsblet leaf but confused is Febrex Lp is a correct medicine for that??
Dr. Pushkar Mani
Physician
Febrex plus it can be
can i will take mahacef 200 with febrex plus for cold and flu and body pain fever
Dr. Sunil Sekhri
Diabetology
Antibiotics are given after a clinical check up is done to a assess the severity and extent and type of infection.Take team inhalation, Tab Pyrigesic 500 1 tab SOS, Tab Loridin 1 Od x 3 days
arrow

User feedback


FAQs

Q. How much Febrex 125mg/5ml Syrup should I give to my child?

Always follow your doctor's instructions regarding how much of the medicine to give and how often to give it. This depends on the strength of the medicine and the age of your child. You may also check the label or the leaflet inside the packaging for directions before use. The commonly recommended dose is 10-15 mg/kg per dose every 4 to 6 hours. In case you are not sure how much to give, consult your child’s doctor.

Q. When will my child’s condition improve after taking Febrex 125mg/5ml Syrup?

Febrex 125mg/5ml Syrup usually starts working within 30 to 60 mins of intake and shows its peak effect within 3 to 4 hours. Your child may start to feel better after a few doses. In case the pain or fever persists longer, consult your child’s doctor immediately.

Q. My child vomited after taking Febrex 125mg/5ml Syrup. What should I do?

If your child vomits within 30 minutes of taking Febrex 125mg/5ml Syrup, repeat the dose again. If it has been more than 30 minutes after taking Febrex 125mg/5ml Syrup and your child vomits, no need to repeat the dose and wait until it is time for the next dose. If you are not sure, consult your doctor.

Q. Can I give Febrex 125mg/5ml Syrup to my child for low-grade fever?

You can give this medicine if your child has a temperature of 38.3°C (101°F) or higher. But, you must always try to speak to your child’s doctor first.

Q. My child’s fever is persistent even after taking Febrex 125mg/5ml Syrup. What should I do?

If the fever doesn't come down after the initial few doses, the cause might be an infection (virus or bacteria). It is advised to consult your child’s doctor for specific treatment.

Q. How much of Febrex 125mg/5ml Syrup is considered as overdose?

You should only take four doses of Febrex 125mg/5ml Syrup in 24 hours. There should be a gap of at least 4-6 hours between two doses. Do not take it for more than 3 days without first talking to your doctor. Based on the dose, more than 250 mg/kg can lead to toxicity and can be potentially fatal. An overdose is capable of causing serious damage to the liver and kidneys. Inform your doctor immediately if you think you have given too much of this medicine to your child, even if your child seems well, because of the risk of delayed, serious liver damage.

Q. Is there any special diet my child needs to follow while taking this medicine?

Unless instructed by your doctor, your child should take a normal balanced diet while continuing this medicine as lack of nutrition can put your child at risk of developing medicinal toxicity.

Q. Where should I store this medicine?

Keep this medicine at room temperature in a dry place beyond the reach of the children.

Q. In what conditions Febrex 125mg/5ml Syrup must be given with caution?

It is advised to use Febrex 125mg/5ml Syrup with caution if the child has malnutrition, G6PD deficiency, liver disease, or any medicinal allergy. So, do not hesitate to share your child’s complete medical history with the doctor as that will help the doctor decide whether the medicine is safe for your child or not.

Q. Can I give Febrex 125mg/5ml Syrup on a routine basis when my child is taking a vaccine?

Febrex 125mg/5ml Syrup usually do not interfere with the ingredients in vaccines or cause a bad reaction in a child who has just been vaccinated. However, it is best if you let your child recover from the ongoing illness and finish the course of the medicine As soon as a child is feeling better the vaccine can and should be given.

Related products

Related lab tests

Want to share the information?

Disclaimer:

1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover all possible side effects, drug interactions or warnings or alerts. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.

References

  1. Kids Health. Safe Use Of Paracetamol In Children. [Accessed 26 Dec. 2020] (online) Available from:External Link
  2. Children’s Health Queensland Hospital and Health Service. Emergency care of children: Medication guides for use in Queensland. [Accessed 26 Dec. 2020] (online) Available from:External Link
  3. Royal College of Paediatrics and Child Health. Medicines for Children - information for parents and carers. [Accessed 26 Dec. 2020] (online) Available from:External Link
  4. Section on Clinical Pharmacology and Therapeutics; Committee on Drugs, Sullivan JE, Farrar HC. Fever and antipyretic use in children. Pediatrics. 2011;127(3):580-7. [Accessed 26 Dec. 2020] (online) Available from:External Link
  5. National Health Service. Paracetamol for children (including Calpol). [Last reviewed 16 Jul. 2019]. [Accessed 26 Dec. 2020] (online) Available from:External Link
  6. Aabideen K, Moulton LS, Sills J. Accidental staggered paracetamol overdose: An interesting case report. J Pharmacol Pharmacother. 2011;2(3):189-190. [Accessed 26 Dec. 2020] (online) Available from:External Link
  7. Paracetamol [EMC Patient Leaflet]. Leeds, UK: Rosemont Pharmaceuticals Limited; 2019. [Accessed 26 Dec. 2020] (online) Available from:External Link
  8. TRC Healthcare: Pharmacist’s Letter. Evaluate Whether to Redose Meds After Vomiting. [Updated Feb. 2020]. [Accessed 26 Dec. 2020] (online) Available from:External Link
  9. MedlinePlus. Acetaminophen. [Accessed 26 Dec. 2020] (online) Available from:External Link
  10. Grosser T, Smyth E, FitzGerald G. Pharmacotherapy of Inflammation, Fever, Pain, and Gout. In: Brunton LL, Hilal-Dandan R, Knollmann BC (Editors). Goodman & Gilman's: The Pharmacological Basis of Therapeutics. 13th ed. New York, New York: McGraw-Hill Medical; 2018.
  11. Grosser T, Smyth E, FitzGerald GA. Anti-Inflammatory, Antipyretic, and Analgesic Agents; Pharmacotherapy of Gout. In: Brunton LL, Chabner BA, Knollmann BC, editors. Goodman & Gilman’s: The Pharmacological Basis of Therapeutics. 12th ed. New York, New York: McGraw-Hill Medical; 2011. pp. 982-84.

Manufacturer/Marketer address

Indoco Remedies Limited, Indoco House, 166 CST Road, Santacruz (E), Mumbai 400 098, INDIA
Country of origin: India

MRP
22.85
Inclusive of all taxes
60 ml in 1 bottle
SOLD OUT
NOTIFY ME

INDIA’S LARGEST HEALTHCARE PLATFORM

160M+
Visitors
27M+
Orders Delivered
1800+
Cities
Get the link to download App
Reliable

All products displayed on Tata 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

Tata 1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Find affordable medicine substitutes, save up to 50% on health products, up to 80% off on lab tests and free doctor consultations.

India's only LegitScript and ISO/IEC 27001 certified online healthcare platform

Know More About Tata 1mgdownArrow

Access medical and health information

Tata 1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1800 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on Tata 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.